# SDR SWAA2022041183111

- Difficulty date: March 12, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 51,363 hours, 27,904 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE (3EA) AND LH SIDE (2EA) AT PASSENGER CABIN (5 EA) 2022-131632 / [01] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE (3EA) AND LH SIDE (2EA) AT PASSENGER CABIN (5 EA) I.A.W SOPM 20-50-19 AND DWG 33500007.;[02] REPLACED PHOTOLUMINESCENT FLOOR PROXIMITY LIGHTING RH SIDE (3EA) AND LH SIDE (2EA) AT PASSENGER CABIN (5 EA) I.A.W SOPM 20-50-19 AND DWG 33500007.
